# SDR DALA2025022501465

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 146,937 hours, 21,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 16AB, THE OVERHEAD EMERGENCY EXIT SIGN IS MISSING THE LENS. MAINTENANCE INSTALLED A LENS AND SECURED AS REQUIRED. (LP #6867620)
